| Model Number |
T15 HEXALOBE, ISO, CANN. |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 4/18/2023, it was reported by a sales representative via sems that (qty.2) of an ar-8750-03 t15 driver shaft, t15 hexalobe, cannulated, had an issue.During a hardware removal of 5.0 headless compression screws procedure, when the surgeon tried to get the screws out by hand both cannulated drivers broke at the driver¿s end where the tip of the screw enters the head of the screw.The case was completed using a solid driver to get the screws out.This was discovered during use, with no patient harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to over-torqueing/over-engaging the driver with the screw head.